# SDR JJBA20230208006

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 36,135 hours, 24,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WONT OPEN. FOUND HANDLE TO NOT BE IN THE FULL OPEN POSITION, FULLY OPERATED HANDLE TO OPEN, DOOR OPERATES AS INTENDED OPENED AND CLOSED DOOR 10 TIMES WITH NO FAULTS.
